# SDR FDEA202211302857

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 73,656 hours, 29,147 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Malfunctioned
- Location: Rt Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD ENTRY DOOR SLIDE LIGHT STAYS ILLUMINATED AFTER DOOR IS DISARMED.   ACCOMPLISHED FIM 52-11-00, OPS TEST ON GND PERFORMED ON SLIDE ARM/DISARM INDICATION AND OPERATION IAW AMM  52-71-00-5 ALL SATISFACTORY, NO MALFUNCTIONS.
